Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 24, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 3, 2016, 4:24 AM CST. It took effect at Mar 3, 2016, 3:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2016, 4:24 AM CST (10:24 UTC)
- In effect from
- Mar 3, 2016, 3:00 PM CST
- Expired
- Mar 4, 2016, 6:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
518 WHUS74 KMOB 031024 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 424 AM CST THU MAR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OUT TO 60 NM THIS AFTERNOON THROUGH LATE TONIGHT... .SOUTHWESTERLY FLOW WILL INCREASE OVER THE COASTAL GULF WATERS OUT TO 60 NM THIS AFTERNOON IN ADVANCE OF A COLD FRONT APPROACHING FROM THE NORTHWEST. THE FRONT WILL MOVE ACROSS THE MARINE AREA THIS EVENING AND WILL BRING A PERIOD OF STRONG NORTHERLY FLOW THIS EVENING THROUGH LATE TONIGHT. GMZ650-655-670-675-031830- /O.NEW.KMOB.SC.Y.0024.160303T2100Z-160304T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 424 AM CST THU MAR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY. * WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON AND EARLY THIS EVENING BECOMING NORTHWEST TO NORTH TONIGHT THIS EVENING THROUGH LATE TONIGHT. * WAVES/SEAS...BUILDING TO 3 TO 5 FEET OUT TO 20 NM TONIGHT...AND 4 TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
486 WHUS74 KMOB 031831 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1231 PM CST THU MAR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OUT TO 60 NM THIS AFTERNOON THROUGH LATE TONIGHT INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND... .SOUTH FLOW WILL INCREASE AND BECOME OVER THE COASTAL GULF WATERS OUT TO 60 NM THIS AFTERNOON...INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND...IN ADVANCE OF A COLD FRONT APPROACHING FROM THE NORTHWEST. THE FRONT WILL MOVE ACROSS THE MARINE AREA THIS EVENING AND WILL BRING A PERIOD OF STRONG NORTHERLY FLOW THROUGH LATE TONIGHT. GMZ631-632-040245- /O.EXA.KMOB.SC.Y.0024.160303T2100Z-160304T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1231 PM CST THU MAR 3 2016 ...SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS AND GUSTY THIS AFTERNOON AND EARLY THIS EVENING BECOMING NORTHWEST TO NORTH LATE THIS EVENING THROUGH LATE TONIGHT. * WAVES...BAYS AND PROTECTED WATERWAYS BECOME ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-040245- /O.CON.KMOB.SC.Y.0024.160303T2100Z-160304T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1231 PM CST THU MAR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS AND GUSTY THIS AFTERNOON AND EARLY THIS EVENING BECOMING NORTHWEST TO NORTH LATE THIS EVENING THROUGH LATE TONIGHT. * WAVES/SEAS...BUILDING TO 3 TO 5 FEET OUT TO 20 NM TONIGHT...AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
827 WHUS74 KMOB 040333 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 933 PM CST THU MAR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OUT TO 60 NM THIS AFTERNOON THROUGH LATE TONIGHT INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND... .SOUTH FLOW WILL INCREASE AND BECOME OVER THE COASTAL GULF WATERS OUT TO 60 NM THIS AFTERNOON...INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND...IN ADVANCE OF A COLD FRONT APPROACHING FROM THE NORTHWEST. THE FRONT WILL MOVE ACROSS THE MARINE AREA THIS EVENING AND WILL BRING A PERIOD OF STRONG NORTHERLY FLOW THROUGH LATE TONIGHT. GMZ631-632-650-655-670-675-041200- /O.CON.KMOB.SC.Y.0024.000000T0000Z-160304T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 933 PM CST THU MAR 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WINDS...WEST WINDS 20 TO 25 KNOTS AND GUSTY BECOMING NORTH. * WAVES/SEAS...BUILDING TO 3 TO 5 FEET OUT TO 20 NM TONIGHT... AND 5 TO 7 FEET WELL OFFSHORE. BAY WATER CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
616 WHUS74 KMOB 040922 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 322 AM CST FRI MAR 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OUT TO 60 NM THROUGH SUNRISE INCLUDING SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND... .NORTHERLY FLOW WILL CONTINUE INTO THE MORNING HOURS THIS MORNING...BUT WILL QUICKLY EASE AS SURFACE HIGH PRESSURE MOVES TOWARDS THE AREA. GMZ631-632-650-655-670-675-041200- /O.CON.KMOB.SC.Y.0024.000000T0000Z-160304T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 322 AM CST FRI MAR 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...NORTH WINDS 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...3 NEAR SHORE...6 FEET WELL OFFSHORE. PROTECTED WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 11:48 PM CST, 4 hours 36 minutes earlier.
Area forecast discussion, Mar 2, 11:48 PM CST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1148 PM CST WED MAR 2 2016 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 02.06Z ISSUANCE...VFR CONDITIONS WILL PREVAIL ALONG THE NORTHERN GULF COAST THROUGH 02.18Z...FOLLOWED BY MVFR (~2200 FEET) CEILINGS AFTER 18Z DUE TO LOW CLOUDS MOVING IN FROM THE GULF. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM THE WEST DURING THE MID TO LATE AFTERNOON HOURS THURSDAY...WITH PERIODS OF HEAVY RAIN AND STRONG WINDS POSSIBLE. ADDED A PROB30 GROUP FROM 02.21Z TO 04.03Z AS A COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST. SOUTH WINDS WILL TURN TO THE NORTHWEST IN THE WAKE OF THE FRONT MID THURSDAY EVENING. /22 .PREV DISCUSSION... /ISSUED 355 PM CST WED MAR 2 2016/ NEAR TERM /NOW THROUGH THURSDAY/...QUITE AND TRANQUIL WEATHER TONIGHT AS A HIGH PRESSURE RIDGE AXIS DRIFTS EAST ACROSS THE REGION. EXPECT MOSTLY CLEAR SKIES AND LIGHT WINDS (SHIFTING FROM NORTHEAST TO SOUTHEAST OVERNIGHT). DEWPOINTS THIS AFTERNOON IN THE 20S AND 30S ACROSS THE REGION...BUT WILL MODERATE SLIGHTLY TONIGHT AS WEAK RETURN FLOW SETS UP ON THE BACK SIDE OF THE RIDGE AXIS. LOW TEMPS TONIGHT EXPECTED TO RANGE FROM THE UPPER 30S AND LOWER 40S OVER NORTHERN COUNTIES TO THE UPPER 40S SOUTHERN COUNTIES (AND NEAR 50 ALONG THE IMMEDIATE COAST). ON THURSDAY...RIDGE AXIS WEAKENS AND MOVES WELL EAST OF THE REGION AS A FAIRLY POTENT MID/UPPER SYSTEM DROPS OUT OF THE NORTHWEST AND MOVES QUICKLY EAST ACROSS THE REGION. A WEAK...BUT SLIGHTLY DEEPENING SFC LOW PRESSURE REFLECTION...IS EXPECTED TO MOVE EAST- SOUTHEAST ACROSS CENTRAL MISSISSIPPI AND ALABAMA DURING THE DAY. A STRONG MID-LEVEL SPEED MAX (ECMWF INDICATING 50 KNOTS AT 850 MB OVER OUR AREA THURSDAY AFTERNOON) WILL MOVE EAST ACROSS THE AREA. MODEL SOUNDINGS ARE INDICATING STEEP MID LEVEL LAPSE RATES AS WELL. AS A RESULT...WE SHOULD SEE SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOP AND MOVE EAST ACROSS THE FCST AREA ON THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS. THE MAIN FCST QUESTION DEALS WITH THE AMOUNT OF INSTABILITY THAT WILL BE ABLE TO LIFT NORTH BACK INTO OUR AREA. DUE TO THE STRENGTH OF THE MID LEVEL DYNAMICS AND THE THERMODYNAMIC PROFILES HOWEVER...WE FEEL THAT SOME OF THE STORMS COULD BE STRONG THURSDAY AFTERNOON...WITH SMALL TO MARGINALLY LARGE HAIL (NICKEL) AND BRIEF STRONG WIND GUSTS POSSIBLE. AN ISOLATED SEVERE STORM COULD BE POSSIBLE...AGAIN WITH STRAIGHT LINE WINDS AND HAIL BEING THE PRIMARY POTENTIAL SEVERE THREATS. WITH THE INSTABILITY APPEARING RATHER LIMITED THUS FAR...NOT EXPECTING ANYTHING MORE THAN THE POSSIBILITY OF AN ISOLATED SEVERE STORM AT THIS TIME. A LITTLE BREEZY ON THURSDAY WITH THE DEVELOPING RETURN FLOW IN ADVANCE OF THE SYSTEM...ESPECIALLY NEAR THE COAST WHERE GUSTS TO AROUND 20 MPH WILL BE POSSIBLE. HIGH TEMPERATURES ON THURSDAY EXPECTED TO RANGE FROM MID 60S INLAND TO NEAR 70 AT THE COAST. 12/DS SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...SCATTERED TO NUMEROUS SHOWERS ALONG WITH A FEW EMBEDDED THUNDERSTORMS WILL BE BEGIN TO MOVE EAST OF THE FORECAST AREA BY EARLY THURSDAY EVENING AS A BROAD SURFACE LOW AND TRAILING COLD FRONT MOVE TO NEAR THE I-65 CORRIDOR BY AROUND 00Z THU THEN SHIFTING EAST OF THE FORECAST AREA WELL BEFORE MIDNIGHT. AHEAD OF THE FRONT LATEST MODEL SOUNDINGS CONTINUE TO SHOW MARGINAL INSTABILITY AND SHEAR COUPLED WITH A 50 KNOT 850 JET LEADING TO ENOUGH SUPPORT FOR THUNDERSTORMS WITH MAYBE AN ISOLATED STRONG TO SEVERE THUNDERSTORM GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. LATEST MODEL SOUNDINGS DEPICT MORE SURFACE BASE CONVECTION BY THIS TIME FRAME WITH DECENT LAPSE RATES IN THE LOW TO MID LEVELS ALONG WITH WET BULB ZERO VALUES AROUND 8900 FT. AFTERNOON CONVECTION WILL ALSO BE MOVING QUICKLY TO THE EAST HELPING TO GENERATE GUSTY SURFACE WINDS IN AND AROUND MOST OF THE CONVECTION DURING EARLY EVENING HOURS. FOR NOW THE MAIN CONCERN WITH ANY STRONGER THUNDERSTORMS THAT DO DEVELOP BY EARLY EVENING WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. DUE TO THE LOW FREEZING LEVEL AND GOOD VERTICAL ACCENT AHEAD AND ALONG THE FRONT SMALL TO MEDIUM SIZE HAIL WILL ALSO BE POSSIBLE WITH SOME OF THE WEAKER STORMS. IN THE WAKE OF FRONT A FEW LIGHT SHOWERS WILL BE POSSIBLE MAINLY TO AROUND MIDNIGHT. BY EARLY FRI UPPER RIDGE OVER THE SW CONUS BEGINS TO SHIFT EAST AND AMPLIFY OVER TX AND THE CENTRAL PLAINS STATES BY SAT WITH A REINFORCING SURFACE RIDGE OF HIGH PRES SHIFTING SE FROM THE MID TO UPPER MS RIVER VALLEY TO THE CENTRAL GULF STATES AND NORTHERN GULF BY SAT NIGHT INTO EARLY SUN. WITH THIS PATTERN EXPECT MOSTLY SUNNY SKIES BY LATE FRI MORNING FOLLOWED BY CLEAR SKIES FRI NIGHT AND SUNNY SKIES AGAIN ON SAT. TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 60S ON FRI WITH A LIGHT TO MODERATE NORTHERLY BREEZE MAKING CONDITIONS FEEL A LITTLE BELOW AVERAGE THROUGHOUT THE DAY. LOWS FRI NIGHT WILL DIP INTO UPPER 30S TO NEAR 40 INLAND AND THE LOWER TO MIDDLE 40S CLOSER TO THE COAST. FOR SAT TEMPERATURES REBOUND TO THE UPPER TO LOWER 70S WITH LIGHT WINDS AT THE SURFACE LEADING TO VERY PLEASANT CONDITIONS THROUGH SAT AFTERNOON. LOWS SAT NIGHT WILL RANGE FROM THE MIDDLE 40S FOR MOST INLAND AREAS AND THE UPPER 40S TO NEAR 50 NEAR THE IMMEDIATE COAST. LONG TERM /SUNDAY THROUGH WEDNESDAY/...BY SUN UPPER RIDGE AXIS IS LOCATED OVER THE CENTRAL GULF COAST REGION AND NORTHERN GULF COUPLED WITH A BROAD SURFACE RIDGE JUST TO THE EAST GRADUALLY SHIFTING EASTWARD THROUGH EARLY TO MID WEEK. THIS PATTERN WILL LEAD TO ANOTHER SUNNY PLEASANT DAY ON SUN WITH MILD DAYTIME TEMPS WITH A LIGHT WIND FLOW FROM THE EAST SOUTHEAST LATE IN THE DAY. BY MON WINDS SHIFT MOSTLY SOUTHEAST AND BUILD AHEAD OF A DEEP UPPER TROUGH AND THAT IS PROGGED TO MOVE ACROSS THE CENTRAL GULF COAST REGION LATE IN THE WEEK. THIS PATTERN WILL LIKELY LEAD TO MORE CLOUDS THAN SUN BEGINNING LATE MON MORNING CONTINUING THROUGH MIDWEEK. RAIN CHANCE INCREASE BY LATE WED INTO THU AS THE DEEP SYSTEM SLOWLY APPROACHES FROM THE WEST. DAY AND NIGHT TEMPS WILL BE NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES SUN THROUGH EARLY MON THEN ABOVE SEASONAL AVERAGES LATER IN THE WEEK. 32/EE MARINE...HIGH PRESSURE WILL CONTINUE TO WEAKEN OVER THE NORTHERN GULF THIS EVENING AS A COLD FRONT APPROACHES FROM THE NORTHWEST. LIGHT TO MODERATE SOUTHERLY WINDS AHEAD OF THE FRONT WILL SHIFT NORTHWEST AND BECOME STRONG IN THE WAKE OF THE FRONT LATE TONIGHT THROUGH MID MORNING WEDNESDAY. WINDS WILL BE INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS (ESPECIALLY OVER THE GULF WATERS) WITH SEAS BUILDING UP TO AROUND 7 FEET WELL OFFSHORE (ROUGH ON BAYS AND PROTECTED WATERS). A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF ZONES AND MISSISSIPPI SOUND-SOUTHERN MOBILE BAY FROM MIDNIGHT TONIGHT THROUGH 9AM WEDNESDAY MORNING. A GENERAL MODERATE TO OCCASIONALLY STRONG SOUTHERLY FLOW WILL REDEVELOP LATE WEDNESDAY INTO THURSDAY AHEAD OF YET ANOTHER COLD FRONT...WHICH IS EXPECTED TO MOVE ACROSS THE MARINE AREA THURSDAY NIGHT. A HIGH PRESSURE RIDGE WILL BUILD EAST ACROSS THE MARINE AREA OVER THE WEEKEND. 12/DS && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 2, 3:20 PM CST, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 320 PM CST WED MAR 2 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 320 PM CST WED MAR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA THURSDAY (ESPECIALLY IN THE AFTERNOON HOURS) AS A FAIRLY POTENT MID/UPPER LEVEL SYSTEM MOVES QUICKLY EAST ACROSS THE REGION. THERE IS SOME QUESTION AS TO THE AMOUNT OF INSTABILITY THAT WILL BE ABLE TO LIFT NORTH INTO OUR AREA...BUT DUE TO THE STRENGTH OF THE MID LEVEL DYNAMICS AND THE THERMODYNAMIC PROFILES...SOME OF THE STORMS COULD BE STRONG THURSDAY AFTERNOON...WITH SMALL TO MARGINALLY LARGE HAIL (NICKEL) AND BRIEF STRONG WIND GUSTS POSSIBLE. SCATTERED STORMS...SOME STILL STRONG...WILL CONTINUE THROUGH THE EVENING HOURS (ESPECIALLY EAST OF I-65 IN ALABAMA AND OVER PARTS OF THE WESTERN FLORIDA PANHANDLE)...BUT END BY AROUND MIDNIGHT. AN ISOLATED SEVERE STORM COULD BE POSSIBLE. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-031215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 320 PM CST WED MAR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE AGAIN THURSDAY EVENING INTO FRIDAY MORNING WITH INCREASING WINDS AND SEAS IN THE WAKE OF YET ANOTHER FRONTAL PASSAGE.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 11:36 AM CST | Special Weather Statement | MOB | Choctaw | 39 min |
| Mar 3, 1:45 PM CST | Special Weather Statement | MOB | Clarke | 45 min |
| Mar 3, 1:48 PM CST | Special Weather Statement | MOB | Wilcox | 42 min |
| Mar 3, 2:36 PM CST | Special Weather Statement | MOB | Butler | 39 min |
| Mar 3, 2:59 PM CST | Special Weather Statement | MOB | Clarke, Monroe, Washington, Wilcox | 46 min |
| Mar 3, 3:56 PM CST | Special Weather Statement | MOB | Butler, Clarke, Monroe, Washington | 49 min |
| Mar 3, 5:08 PM CST | Special Weather Statement | MOB | Escambia | 37 min |
| Mar 3, 5:15 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 30 min |
| Mar 3, 5:57 PM CST | Special Weather Statement | MOB | Escambia | 63 min |
| Mar 3, 2:08 PM CST | Special Weather Statement | MOB | Greene | 52 min |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.